Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 189369, 4 pages
http://dx.doi.org/10.1155/2014/189369
Research Article

An Analysis on Groundwater Recharge by Mathematical Model in Inclined Porous Media

Department of Applied Mathematics & Humanities, S. V. National Institute of Technology, Surat 395007, India

Received 9 April 2014; Accepted 15 May 2014; Published 26 August 2014

Academic Editor: José L. C. Fonseca

Copyright © 2014 Shreekant P. Pathak and Twinkle Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The present paper discusses the analysis of solution of groundwater flow in inclined porous media. The problem related to groundwater flow in inclined aquifers is usually common in geotechnical and hydrogeology engineering activities. The governing partial differential equation of one-dimensional groundwater recharge problem has been formed by Dupuit's assumption. Three cases have been discussed with suitable boundary conditions and different slopes of impervious incline boundary. The numerical as well as graphical interpretation has been given and its coding is done in MATLAB.